# SDR DL72L960257

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS CRACKED 3RD BAY UP IN VERT STAB ON LT AND RT SIDE UPPER END AND 3RD BAY UP RT LOWER.  FOUND DURING A-2 LTR CK TPAMM AND REPAIRED PER SRM 55-30-0.
